Open Access
Translator Disclaimer
July 2000 Large deviation probabilities and dominating points for open convex sets: nonlogarithmic behavior
J. Kuelbs
Ann. Probab. 28(3): 1259-1279 (July 2000). DOI: 10.1214/aop/1019160334

Abstract

The existence of a dominating point for an open convex set and a corresponding representation formula for large deviation probabilities are established in the infinite-dimensional setting under conditions which are both necessary and sufficient and follow from those used previously in $\mathbb{R}^d$ . A precise nonlogarithmic estimate of large deviation probabilities applicable to Gaussian measures is also included.

Citation

Download Citation

J. Kuelbs. "Large deviation probabilities and dominating points for open convex sets: nonlogarithmic behavior." Ann. Probab. 28 (3) 1259 - 1279, July 2000. https://doi.org/10.1214/aop/1019160334

Information

Published: July 2000
First available in Project Euclid: 18 April 2002

zbMATH: 1023.60006
MathSciNet: MR1797312
Digital Object Identifier: 10.1214/aop/1019160334

Subjects:
Primary: 60B12 , 60F10

Keywords: dominating points for open convex sets , large deviation probabilities , nonlogarithmic behavior

Rights: Copyright © 2000 Institute of Mathematical Statistics

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.28 • No. 3 • July 2000
Back to Top